|Yellow watery Diarrhea
Feb 11, 2008
I have been on Kaletra and combivir for about 3 years now. I just started a new pain medicine. The Fentanyl patch. I always do research on all my new medicine and found that it could interact with the Kaletra. I had a print out of it and give it to my pain specialist. He said it was okay to take both But since being on it i noticed an increase on diarrhea. Now since he increased the dose to 25mcg it is really really bad. it is all liquid. The patch is working great for the pain but maybe having a bad bad reaction with the Kaletra? can you tell me if this could be the problem? the only other medicine I'm taking is Norco for BT pain. Thanks,
Response from Dr. Henry
The concern about a drug interaction between fentanyl and Kaletra involves worry about high levels of the fentanyl due to a slowing of its clearance (removal) from the liver. Most patients with GI problems from fentanyl experience constipation. A small minority of patients in my experience develop diarrhea. There are many possible causes of diarrhea so evaluation for infection, pancreatic insufficiency, or other conditions is often warranted. KH
Is folliculitis a side-effect of Kaletra
herpes simplex/fungal infection
- People From Which Age Group Are More Likely To Suffer From Opportunistic Infections
- What Can You Use For Burning Vaginal Neuropathy?
- Would Chlamydia Show Up In A Pap Test
- What Makes Shingles Flare Up?
- What If My Herpes Culture Came Back Negative?
- What Does Herpes Look Like Around Your Eye?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.